1. Interested in Natural Skin Care Solutions?: Check Here
    Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Double Chin

Discussion in 'Body Care' started by VIP2000, Mar 29, 2011.

  1. VIP2000

    VIP2000 New IL'ite

    Messages:
    37
    Likes Received:
    0
    Trophy Points:
    6
    Gender:
    Female
    Hey Neets

    I have been taking conscious efforts in doing the exercises you have suggested. I also have a straight back posture while walking - will make sure that my head is held hight too.
    Can there be any connection between your skin drroping and pills ? A friend of mine mentioned to me that if one's on a pill, there are chances that you might put weight or even the skin, muscle tissues might show a drooping tendency. Though I do not believe this much, am a bit concerned since I have been on a pill for the past 15 months now.

    :drowning
     
  2. neets

    neets Silver IL'ite

    Messages:
    698
    Likes Received:
    6
    Trophy Points:
    55
    Gender:
    Female
    if you think so ,it might be because of pills.Medicines can do weird stuffs on people.The Biggest side effect of my pills was depression.i never knew it and i suffered a lot.So we can never know,some side effects would probably be even on the bottle.I think you should'nt be stressing over what could be cause, exercising will help you for sure.
    All the best Dear!
     

Share This Page